# SDR FDEA200903110901

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 25 CORRODED ON NUMEROUS LOCATIONS FROM STA 500-690.  REMOVED SEAT TRACK IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK FROM  60-6549/24 BATCH NR 1514987 LOCATED AND DRILLED IAW SRM 51-30-2.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2 AND 53-10-5.
